# SDR SWAA2024062587918

- Difficulty date: May 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA727B AND LBL52 UPPER POSITION AFT CARGO COMPARTMENT.   PERFORMED PERMANENT REPAIR LOCATED STA727B AND LBL52 UPPER POSITION AFT CARGO COMPARTMENT IAW SRM SRM 51-70-11-2R-0; PARAGRAPH 4 P COMPLETED.
